MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPEL LARGE CAPACITY DRAINAGE CATHETER; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPEL LARGE CAPACITY DRAINAGE CATHETER; CATHETER, BILIARY, DIAGNOSTIC
Model Number 32904
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a catheter break occurred.A 18/30 expel large capacity drainage catheter was selected for use.Post procedure, the device was observed to be broken.The device was completely removed from the patient.The procedure was completed with this device.No complications reported and patient's condition is okay.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by manufacturer: the device was returned for analysis.The device was returned in two separate sections with evidence of cracks along the device.No other damages or anomalies were noted.

Brand Name
EXPEL LARGE CAPACITY DRAINAGE CATHETER
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8401717
Report Number2134265-2019-02132
Device Sequence Number1975983
Product Code FGE
UDI-Device Identifier08714729860723
UDI-Public08714729860723
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2021
Device Model Number32904
Device Catalogue Number32904
Device Lot Number22405203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR